# SDR DALA2022121908195

- Difficulty date: December 17, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 107,945 hours, 15,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR SLIDE LIGHT INOPERATIVE.  R & R DOOR WARNING LIGHT ASSEMBLY  IAW  WDM 52- 73 & OPS TEST PER AMM 52-73. ALL TEST NORMAL.  ORIG SUB DATE:  12/19/2022
